# SDR CHQA201100285

- Difficulty date: July 18, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N275SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Aircraft time: 26,519 hours, 21,567 cycles
- Engine: Allsn AE3007A
- Engine time: 24,693 hours, 20,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE CARGO DOOR CUT-OUT LOWER BEAM.  MAINTENANCE REPLACED THE CARGO DOOR CUT-OUT LOWER BEAM IN ACCORDANCE WITH SRM 51-40-02.
